# SDR WX0A070505

- Difficulty date: December 24, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: 37723745503
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORT, ON TAXI IN, RIGHT HYDRAULIC QUANTITY DROPPED RAPIDLY.  TURNED OFF PUMPS AT 2 QUARTS.  FOUL SMELL NOTED IN CABIN, (REPORTED AS SMOKE).  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND REPLACED RUDDER HYDRAULIC SHUTOFF VALVE FOR LEAKING HYDRAULIC FLUID AND THE LEFT AND RIGHT WATER SEPARATOR COALESCER BAGS IAW AMM 27-20-09 AND 21-20-02, OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
